Bunny who?

Why? Who? What's this blog about? It's about MEEEE!

Being a Widow

My experience of dealing with grief as a widow

Astrocytoma

About Jane's brain tumour journey: Astrocytoma.co.uk
 

Radiotherapy side effects

15 January 2009

I woke up this morning with a nasty headache and haven't been able to do what I wanted to do. Needless to say this has made me miserable and has made me eat more food. Bad JD - no biscuit! Or rather, no more biscuits...We don't buy biscuits or chocolates anymore as i'll just scoff them as I have no willpower. I have put on (what I feel) is a vast amount of weight but the nurse said to me yesterday that it will fall off as I cut down on the steroids. I have permission to do this now and increase the anti-epeleptic drugs to stop the weird left hand side mini-seizures I seem to be suffering from when I stand up. Very odd. Still have the headache but I think that a paracetamol or two and a cup of tea might help the issue. Speak later.

1 comments:

nancy said...

Hoi JD. I hope that the headache is less now. Take care! Greetings from Nancy

Post a Comment